Information Page of SAS Organisation

Informatics Department of The Mathematical Institute

Publications in 2020

On this page, you can search the on-line database of the Central Library of the SAS for the publications.

Year:

Select a category:
  • AGAOGLOU, Makrina - FEČKAN, Michal** - PANAGIOTIDOU, Angeliki P. Existence and uniqueness of (ω,c)-periodic solutions of semilinear evolution equations. In International Journal of Dynamical Systems and Differential Equations : Int J Dynamical Systems and Differential Equations, 2020, vol. 10, no. 2, p. 149-166. (2019: 0.144 - SJR, Q3 - SJR). ISSN 1752-3583. Type: ADEB
  • BATTELLI, Flaviano - FEČKAN, Michal**. On the Poincare-Adronov-Melnikov method for the existence of grazing impact periodic solutions of differential equations. In Journal of differential equations, 2020, vol. 268, p. 3725-3748. (2019: 2.192 - IF, Q1 - JCR, 2.283 - SJR, Q1 - SJR). ISSN 0022-0396. Type: ADCA
  • BATTELLI, Flaviano - FEČKAN, Michal**. On the exponents of exponential dichotomies. In Mathematics, 2020, vol. 8, no. 651, p. 1-13. (2019: 1.747 - IF, Q1 - JCR, 0.299 - SJR, Q3 - SJR). ISSN 2227-7390. Type: ADCA
  • BATTELLI, Flaviano - FEČKAN, Michal. On the Poincaré-Andronov-Melnikov method for modelling of grazing periodic solutions in discontinuous systems. In Mathematical Modelling in Health, Social and Applied Sciences. - Cham : Springer, 2020. ISBN 978-981-15-2286-4. Type: AECA
  • BEČKA, Martin - OKŠA, Gabriel**. Preconditioned Jacobi SVD Algorithm Outperforms PDGESVD. In Lecture Notes in Computer Science : Parallel Processing and Applied Mathematics, 2020, vol. 12043, p. 555-566. (2019: 0.427 - SJR, Q2 - SJR). ISSN 0302-9743. Type: ADMB
  • CARBONE, Raffaella - JENČOVÁ, Anna. On period, cycles and fixed points of a quantum channel. In Annales Henri Poincare, 2020, vol. 21, p. 155-188. (2019: 1.489 - IF, Q2 - JCR, 1.214 - SJR, Q1 - SJR). ISSN 1424-0637. Type: ADCA

    Citácie:
    [1.2] ALBERT, Victor V. Asymptotics of quantum channels: conserved quantities, an adiabatic limit, and matrix product states. In QUANTUM. ISSN 2521-327X, 2019, vol. 3., Registrované v: WOS

  • CUVALCIOGLU, Gokhan - BUREVA, Veselina - MICHALÍKOVÁ, Alžbeta. Intercriteria analysis applied to university ranking system of Turkey. In Notes on Intuitionistic Fuzzy Sets, 2019, vol. 25, no. 4, p. 90-97. ISSN 1310-4926. Type: ADEB
  • ČECH, Radek - KOSEK, Pavel - MAČUTEK, Ján - NAVRÁTILOVÁ, Olga. Proč (někdy) nemíchat texty aneb Text jako možná výchozí jednotka lingvistické analýzy. In Naše řeč, 2020, vol. 103, no. 1-2, p. 24-36. ISSN 0027-8203. Type: ADEB
  • ČUNDERLÍKOVÁ, Katarína. Martingale Convergence Theorem for the Conditional Intuitionistic Fuzzy Probability. In Mathematics, 2020, vol. 8, no. 1707, p. 1-10. (2019: 1.747 - IF, Q1 - JCR, 0.299 - SJR, Q3 - SJR). ISSN 2227-7390. Type: ADEA
  • ČUNDERLÍKOVÁ, Katarína. Individual ergodic theorem for intuitionistic fuzzy observables using IF-probability. In Notes on Intuitionistic Fuzzy Sets, 2019, vol. 25, no. 4, p. 37-47. ISSN 1310-4926. Dostupné na internete: <http://ifigenia.org/wiki/Issue:Individual_ergodic_theorem_for_intuitionistic_fuzzy_observables_using_IF-probability>. Type: ADEB
  • ČUNDERLÍKOVÁ, Katarína**. Individual ergodic theorem for intuitionistic fuzzy observables using intuitionistic fuzzy state. In Iranian Journal of Fuzzy Systems, 2020, vol. 17, no. 5, p. 13-22. (2019: 2.276 - IF, Q1 - JCR, 0.512 - SJR, Q2 - SJR). ISSN 1735-0654. Type: ADMA
  • ČUNDERLÍKOVÁ, Katarína**. Product operation and joint interval valued observable. In Iranian Journal of Fuzzy Systems, 2020, vol. 17, no. 4, p. 1-6. (2019: 2.276 - IF, Q1 - JCR, 0.512 - SJR, Q2 - SJR). ISSN 1735-0654. Type: ADMA
  • DANCA, Marius-F. - FEČKAN, Michal. Chaos Suppression in a Gompertz-like Discrete System of Fractional Order. In International Journal of Bifurcation and Chaos, 2020, vol. 30, no. 3, art. no. 2050049. (2019: 2.469 - IF, Q2 - JCR, 0.715 - SJR, Q1 - SJR). ISSN 0218-1274. Type: ADCA
  • DVUREČENSKIJ, Anatolij** - LACHMAN, Dominik. Spectral resolutions and quantum observables. In International Journal of Theoretical Physics, 2020, vol. 59, p. 2362-2383. (2019: 1.347 - IF, Q3 - JCR, 0.317 - SJR, Q3 - SJR). ISSN 0020-7748. Type: ADCA
  • DVUREČENSKIJ, Anatolij** - LACHMAN, Dominik. Spectral resolutions and observables in n-perfect MV-algebras. In Soft Computing, 2020, vol. 24, p. 843-860. (2019: 3.050 - IF, Q2 - JCR, 0.705 - SJR, Q2 - SJR). ISSN 1432-7643. Type: ADCA
  • DVUREČENSKIJ, Anatolij - LACHMAN, Dominik. Lifting, n-dimensional spectral resolutions, and n-dimensional observables. In Algebra Universalis, 2020, vol. 81, p. 1-36. (2019: 0.404 - IF, Q4 - JCR, 0.486 - SJR, Q3 - SJR). ISSN 0002-5240. Type: ADCA
  • DVUREČENSKIJ, Anatolij - LACHMAN, Dominik. Two-dimensional observables and spectral resolutions. In Reports on Mathematical Physics, 2020, vol. 85, no. 2, p. 163-191. (2019: 0.860 - IF, Q4 - JCR, 0.284 - SJR, Q3 - SJR). ISSN 0034-4877. Type: ADCA
  • DVUREČENSKIJ, Anatolij** - ZAHIRI, Omid. What are pseudo EMV-algebras? In Journal of Algebraic Hyperstructures and Logical Algebras, 2020, vol. 1, no. 1, p. 1-20. ISSN 2676-6000. Type: ADEB
  • DVUREČENSKIJ, Anatolij. RNDr. Kvetoslava Dvořáková passed away. In Mathematica Slovaca, 2019, vol. 69, no. 6, p. 1235-1236. (2018: 0.490 - IF, Q4 - JCR, 0.279 - SJR, Q3 - SJR). ISSN 0139-9918. Type: GII
  • DVUREČENSKIJ, Anatolij. DOC. RNDr. Roman Frič, DrSc. - 3/4 C? In Mathematica Slovaca, 2020, vol. 70, no. 1, p. 1-4. (2019: 0.654 - IF, Q3 - JCR, 0.397 - SJR, Q3 - SJR). ISSN 0139-9918. Type: GII
  • ELIAŠ, Peter - FRIČ, Roman. Conditional probability on full Łukasiewicz tribes. In Soft Computing, 2020, vol. 24, p. 6521-6529. (2019: 3.050 - IF, Q2 - JCR, 0.705 - SJR, Q2 - SJR). ISSN 1432-7643. Type: ADCA
  • FEČKAN, Michal** - SATHIYARAJ, T. - WANG, JinRong. Synchronization of butterfly fractional order chaotic system. In Mathematics, 2020, vol. 8, no. 3, p. 1-12. (2019: 1.747 - IF, Q1 - JCR, 0.299 - SJR, Q3 - SJR). ISSN 2227-7390. Type: ADCA
  • FEČKAN, Michal** - PAČUTA, Július. Averaging methods for second-order differential equations and their application for impact systems. In Mathematics, 2020, vol. 8, no. 916, p. 1-11. (2019: 1.747 - IF, Q1 - JCR, 0.299 - SJR, Q3 - SJR). ISSN 2227-7390. Type: ADCA
  • FEČKAN, Michal - GUAN, Yi - O´REGAN, Donal - WANG, JinRong**. Existence and uniqueness and first order approximation of solutions to atmospheric Ekman flows. In Monatshefte für Mathematik, 2020, vol. 193, p. 623-636. (2019: 0.933 - IF, Q2 - JCR, 0.755 - SJR, Q2 - SJR). ISSN 0026-9255. Type: ADCA
  • FEČKAN, Michal** - MARYNETS, Kateryna. Study of differential equations with exponential nonlinearities via the Lower and Upper Solutions Method. In Numerical Analysis and Applicable Mathematics, 2020, vol. 1, no. 2, p. 1-7. Type: GII
  • FELAHAT, M. - KADKHODA, Nematollah - FEČKAN, Michal**. Investigation of solutions to the fractional integro-differential equations of Bratu-type using legendre wavelets method. In Miskolc Mathematical Notes, 2020, vol. 21, no. 1, p. 189-202. (2019: 0.677 - IF, Q3 - JCR, 0.312 - SJR, Q3 - SJR). ISSN 1787-2405. Type: ADMA
  • HOSPODÁR, Michal - MLYNÁRČIK, Peter. Operations on permutation automata. In Lecture Notes in Computer Science : Developments in Language Theory, 2020, vol. 12086, p. 122-136. (2019: 0.427 - SJR, Q2 - SJR). ISSN 0302-9743. Type: ADMB
  • KABÁTH, Petr - SKARKA, Marek - SABOTTA, S. - GUENTHER, E. - JONES, D. - KLOCOVÁ, T. - ŠUBJAK, Ján - ŽÁK, Jiří - ŠPOKOVÁ, M. - BLAŽEK, M. - DVOŘÁKOVÁ, J. - DUPKALA, Daniel - FUCHS, J. - HATZES, A. - KORTUSOVÁ, E. - NOVOTNÝ, R. - PLÁVALOVÁ, Eva - ŘEZBA, L. - SLOUP, J. - ŠKODA, Petr - ŠLECHTA, Miroslav. Ondřejov Echelle spectograph, ground based support facility for exoplanet missions. In Publications of the Astronomical Society of the Pacific, 2020, vol. 132, art.no. 035002, p. 1-12. (2019: 3.982 - IF, Q2 - JCR, 1.536 - SJR, Q1 - SJR). ISSN 0004-6280. Type: ADCA
  • KAJANOVIČOVÁ, Viktória - NOVOTNÝ, Branislav** - POSPÍŠIL, Michal. Ramsey model with non-constant population growth. In MATH SOC SCI, 2020, vol. 104, p. 40-46. (2019: 0.669 - IF, Q4 - JCR, 0.473 - SJR, Q2 - SJR). ISSN 0165-4896. Type: ADCA
  • KOŠČOVÁ, Michaela - HARMAN, Radoslav - MAČUTEK, Ján. Iterated partial summations applied to finite-support discrete distributions. In Mathematica Slovaca, 2020, vol. 70, no. 2, p. 489-496. (2019: 0.654 - IF, Q3 - JCR, 0.397 - SJR, Q3 - SJR). ISSN 0139-9918. Type: ADNA
  • KUZNETSOV, E. D. - ROSAEV, A. - PLÁVALOVÁ, Eva - SAFRONOVA, V. S. - VASILEVA, M. A. A search for young asteroid pairs with close orbits. In Solar System Research, 2020, vol. 54, no. 3, p. 236-252. (2019: 0.756 - IF, Q4 - JCR, 0.312 - SJR, Q3 - SJR). ISSN 0038-0946. Type: ADCA
  • LEŠŠOVÁ, L. - MAČUTEK, Ján. On the limit behaviour of finite-support bivariate discrete probability distributions under iterated partial summations. In Acta Mathematica Universitatis Comenianae, 2020, vol. 89, no. 2, p. 351-359. (2019: 0.335 - SJR, Q3 - SJR). ISSN 0862-9544. Type: ADNB
  • LI, Mengmeng - WANG, JinRong - O´REGAN, Donal - FEČKAN, Michal. Center Manifolds for Non-instantaneous Impulsive Equations Under Nonuniform Hyperbolicity. In Comptes Rendus Mathematique, 2020, vol. 358, no. 3, p. 341-364. (2019: 0.719 - IF, Q3 - JCR, 0.869 - SJR, Q1 - SJR). ISSN 1631-073X. Type: ADEA
  • LIU, Kui - WANG, JinRong - O´REGAN, Donal - FEČKAN, Michal. A New Class of (ω, c)-Periodic Non-instantaneous Impulsive Differential Equations. In Mediterranean Journal of Mathematics, 2020, vol. 17, art. no. 155, p. 1-22. (2019: 1.216 - IF, Q1 - JCR, 0.573 - SJR, Q2 - SJR). ISSN 1660-5446. Type: ADCA
  • LIU, Kui - FEČKAN, Michal** - WANG, JinRong. A fixed-point approach to the Hyers-Ulam stability of Caputo-Fabrizio fractional differential equations. In Mathematics, 2020, vol. 8, no. 647, p. 1-12. (2019: 1.747 - IF, Q1 - JCR, 0.299 - SJR, Q3 - SJR). ISSN 2227-7390. Type: ADCA
  • LIU, Kui - FEČKAN, Michal** - WANG, JinRong. Hyers-Ulam stability and existence of solutions to the generalized Liouville-Caputo fractional differential equations. In Symmetry-basel, 2020, vol. 12, no. 955, p. 1-18. (2019: 2.645 - IF, Q2 - JCR, 0.365 - SJR, Q2 - SJR). ISSN 2073-8994. Type: ADCA
  • LIU, Shengda - WANG, JinRong** - SHEN, Dong - FEČKAN, Michal. Iterative learning control for nonlinear differential inclusion systems. In International Journal of Robust and Nonlinear Contro, 2020, vol. 30, p. 2937-2952. (2019: 3.503 - IF, Q1 - JCR, 1.631 - SJR, Q1 - SJR). ISSN 1049-8923. Type: ADCA
  • MICHALÍKOVÁ, Alžbeta** - RIEČAN, Beloslav. On States on Fuzzy MV-algebra. In Advances in Intelligent Systems and Computing.Uncertainty and Imprecision in Decision Making and Decision Support: New Challenges, Solutions and Perspectives. - Cham : Springer, 2020, 2020, vol. 1081, p. 40-46. (2019: 0.180 - SJR, Q3 - SJR). ISBN 978-3-030-47023-4. ISSN 2194-5357. Type: ADMB
  • PLÁVALA, Martin** - ZIMAN, Mário**. Popescu-Rohrlich box implementation in general probabilistic theory of processes. In Physics Letters A. General Atomic and Solid State Physics, 2020, vol. 384, no. 16, 126323. (2019: 2.278 - IF, Q2 - JCR, 0.513 - SJR, Q2 - SJR). ISSN 0375-9601. Type: ADCA
  • POSPÍŠIL, Michal**. Representation of solutions of systems of linear differential equations with multiple delays and nonpermutable variable coefficients. In Mathematical Modelling and Analysis, 2020, vol. 25, no. 2, p. 303-322. (2019: 0.957 - IF, Q2 - JCR, 0.351 - SJR, Q3 - SJR). ISSN 1392-6292. Type: ADMA
  • Globálne existenciálne riziká 2019 : zborník o IX. medzinárodnej vedeckej konferencie, 2. december 2019, Bratislava. Eds. Miroslav RUSKO - Ivan KLINEC – Karol NEMOGA. Žilina : Strix, 2019. 274 s. ESE, 51. Dostupné na internete: <https://www.sszp.eu/?p=2914#respond>. ISBN 978-80-89753-35-2(Globálne existenciálne riziká 2019 : medzinárodná vedecká konferencia). Type: FAI
  • SATHIYARAJ, T. - FEČKAN, Michal - WANG, JinRong. Null controllability results for stochastic delay systems with delayed perturbation of matrices. In Chaos, Solitons and Fractals, 2020, vol. 138, 109927, p. 1-11. (2019: 3.764 - IF, Q1 - JCR, 1.036 - SJR, Q1 - SJR). ISSN 0960-0779. Type: ADCA
  • SHER, Muhammad - SHAH, Kamal - FEČKAN, Michal** - RAHMAT ALI, Khan. Qualitative analysis of multi-terms fractional order delay differential equations via the topological degree theory. In Mathematics, 2020, vol. 8, no. 218, p. 1-13. (2019: 1.747 - IF, Q1 - JCR, 0.299 - SJR, Q3 - SJR). ISSN 2227-7390. Type: ADCA
  • SI, Yuanchao - WANG, JinRong** - FEČKAN, Michal. Controllability of linear and nonlinear systems governed by Stieltjes differential equations. In Applied Mathematics and Computation, 2020, vol. 376, p. 1-24. (2019: 3.472 - IF, Q1 - JCR, 0.969 - SJR, Q1 - SJR). ISSN 0096-3003. Type: ADCA
  • WANG, JinRong - LI, Mengmeng - O´REGAN, Donal - FEČKAN, Michal**. Robustness for linear evolution equations with non-instantaneous impulsive effects. In Bulletin des sciences mathématiques, 2020, vol. 159, p. 1-47. (2019: 1.241 - IF, Q2 - JCR, 0.810 - SJR, Q1 - SJR). ISSN 0007-4497. Type: ADCA
  • WANG, JinRong - FEČKAN, Michal. Dynamics of a discrete nonlinear prey-predator model. In International Journal of Bifurcation and Chaos, 2020, vol. 30, no. 4, art. no. 2050055, p. 1-15. (2019: 2.469 - IF, Q2 - JCR, 0.715 - SJR, Q1 - SJR). ISSN 0218-1274. Type: ADCA
  • WANG, Xiaowen - WANG, JinRong - FEČKAN, Michal. Controllability of conformable differential systems. In Nonlinear Analysis : Modelling and Control, 2020, vol. 25, no. 4, p. 658-674. (2019: 2.780 - IF, Q1 - JCR, 0.757 - SJR, Q2 - SJR). ISSN 1392-5113. Type: ADCA
  • WANG, Xu - WANG, JinRong - FEČKAN, Michal**. BP neural network calculus in economic growth modelling of the group of seven. In Mathematics, 2020, vol. 8, no. 37, p. 1-11. (2019: 1.747 - IF, Q1 - JCR, 0.299 - SJR, Q3 - SJR). ISSN 2227-7390. Type: ADCA
  • WITKOVSKÝ, Viktor - WIMMER, Gejza - DUBY, T. Estimating the distribution of a stochastic sum of IID random variables. In Mathematica Slovaca, 2020, vol. 70. no. 3, p. 759-774. (2019: 0.654 - IF, Q3 - JCR, 0.397 - SJR, Q3 - SJR). ISSN 0139-9918. Type: ADNA
  • YANG, Peng - WANG, JinRong** - FEČKAN, Michal. Boundedness, periodicity, and conditional stability of noninstantaneous impulsive evolution equations. In Mathematical Methods in the Applied Sciences, 2020, vol. 43, p. 5905-5926. (2019: 1.626 - IF, Q2 - JCR, 0.667 - SJR, Q1 - SJR, karentované - CCC). (2020 - Current Contents, WOS, SCOPUS). ISSN 0170-4214. Type: ADCA
  • YOU, Zhongli - FEČKAN, Michal - WANG, JinRong**. Relative controllability of fractional delay differential equations via delayed perturbation of Mittag-Leffler functions. In Journal of Computational and Applied Mathematics, 2020, vol. 378, p. 1-16. (2019: 2.037 - IF, Q1 - JCR, 0.870 - SJR, Q2 - SJR). ISSN 0377-0427. Type: ADCA
  • ZHANG, Wenlin - WANG, JinRong** - FEČKAN, Michal. Existence and uniqueness results for a second order differential equation for the ocean flow in arctic gyres. In Monatshefte für Mathematik, 2020, vol. 193, no. 1, p. 177-192. (2019: 0.933 - IF, Q2 - JCR, 0.755 - SJR, Q2 - SJR). ISSN 0026-9255. Type: ADCA
  • ZHANG, Wenlin - FEČKAN, Michal - WANG, JinRong**. Positive solutions to integral boundary value problems from geophysical fluid flows. In Monatshefte für Mathematik, 2020, vol. 193, p. 901-925. (2019: 0.933 - IF, Q2 - JCR, 0.755 - SJR, Q2 - SJR). ISSN 0026-9255. Type: ADMA

Citation, reviews:
1.1 Citations in foreign publications registered in citation indexes Web of Science Core Collection
1.2 Citations in foreign publications registered in Scopus
2.1 Citations in domestic publications registered in citation indexes Web of Science Core Collection
2.2 Citations in domestic publications registered in Scopus
*3 Citations in foreign publications not registered in citation indexes
3.1 Citations in foreign publications not registered in citation indexes
3.2 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
*4 Citations in domestic publications not registered in citation indexes
4.1 Citations in domestic publications not registered in citation indexes
4.2 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
5 Reviews in foreign publications
6 Reviews in domestic publications
7 Art critiques – foreign
8 Art critiques – domestic
9 Reproductions of artistic works of the author in foreign publications or media
*9 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
10 Reproductions of artistic works of the author in domestic publications or media
*10 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus